# SDR C2XA08ON157

- Difficulty date: July 15, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 93116
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,188 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7751 - LAX - FLIGHT CREW REPORTED EXIT LIGHT CEILING SIGN AT ROW 12 INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED EXIT LIGHT CEILING SIGN EMERGENCY BATTERY NR 4.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
